# SDR DLM88010256

- Difficulty date: January 13, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 27,943 hours, 21,910 cycles
- Engine: Pwa JT8D219
- Engine time: 27,324 hours, 21,898 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Blown
- Location: Nr 1 Engine
- Part time: 27,324 hours, 21,898 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FIRE INDICATION ON CLIMBOUT.  RETARDED THROTTLE LIGHT WENT OUT.  FOUND LEFT ENGINE ANTI ICE DUCT BLOWN, DUCT FROM ENG BLEED TO ANT ICE VALVE.  REPLACED DUCT.  RAN ENGINE.  FIRE DETECTION AND LEAK CHECK GOOD.
